Face Peeling After Using Acne Soap?
Good night I want to ask. Last night I just started using acne soap, before I’ve used other products to get rid of zits, then tomorrow morning after I use the product, my face feels rough, my skin dries, my face feels darker than before and my skin peeling. Please inform if there’s something wrong with the product or just detox? Do I need to stop using the product. Thank you.
Hello Atsana, thank you for asking.
Facial soap as well as other skin care products have a variety of ingredients and depend on the manufacturer. To be able to find out if there is one ingredient from the soap that causes skin disorders, one must first know what ingredients are in the soap.
Soap should not necessarily cause changes in the skin especially with just one use. If the soap is intended for peeling, it should take time for the effect to occur. The resulting effect should be gradual. My suggestion is that if the soap does suddenly have an effect like the one mentioned above, it is also possible that there is one ingredient of soap that causes allergies and irritations on your skin.
While this should be stopped using soap. Use other types of soap that are softer, for example like soap containing honey or olive oil. Use facial moisturizer evenly, at least twice a day. Use sunscreen to avoid further irritation. Choose toner or other face care products that are alcohol free.
If complaints continue to be felt, you should consult with a dermatologist.
Hopefully this answer can provide enlightenment. Regards.